# SDR QXEA200602005

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 510 S23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 WEB HAS NUMEROUS AREAS OF CORROSION AROUND RIVET HEADS JUST AFT OF FRAME 510 AT STRINGER 23. REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-40-00 AND 51-40-11.
